# SDR CWQR20140614002

- Difficulty date: June 14, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 3,411 hours
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: 651126626
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EMER EXIT DOOR OPERATIONAL CHECK IAW FORM FC-000-52-100901, DATED 4/20/2014.  EMER DOOR FAILED OPERATIONAL TEST.  REPLACED EMER EXIT DOOR RAIN SEAL, OPERATIONAL CHECKED SATISFACTORY, IAW EJM WORK ORDER 43815.
